# SDR AWXA200600396

- Difficulty date: February 16, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 52,608 hours, 23,563 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320300000
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C5 CHECK DISCOVERED CORROSION ON FLOOR PANEL 131HF IN CARGO COMPARTMENT.  MAINTENANCE FOUND THE CORROSION OUT OF LIMITS FOR REPAIR IAW AIRBUS 320 SRM 53-02-00.  MAINTENANCE FABRICATED REPLACEMENT PANEL IAW IRM 9701 REV. F PAR. 9 FIG. 4.  INSTALLED FABRICATED PANEL AND PROTECTIVE DOUBLER, PANEL 131HF, IN THE CARGO COMPARTMENT IAW AMERICA WEST AIRLINES TASK CARD M2M53305 AND IRM 9701 REV. F.
